Publications [#236006] of Robert Calderbank

Journal articles or Book chapters PUBLISHED
  1. CALDERBANK, R, A SQUARE ROOT BOUND ON THE MINIMUM WEIGHT IN QUASI-CYCLIC CODES, IEEE Transactions on Information Theory, vol. 29 no. 3 (1983), pp. 332-337 .

    Abstract:
    The author establishes a square root bound on the minimum weight in the quasi-cyclic binary codes constructed by V. K. Bhargava, S. E. Tavares, and S. G. S. Shiva. The proof rests on viewing the codes as ideas in a group algebra over GF.